A Boundedness Theorem for a Certain Third Order Nonlinear Differential Equation
A.T. Ademola, R. Kehinde and O.M. Ogunlaran
DOI : 10.3844/jmssp.2008.88.93
Journal of Mathematics and Statistics
Volume 4, Issue 2
In this study, we establish conditions for ultimate boundedness of solutions for a certain third order nonlinear differential equation using a complete Yoshizawa function. The result includes and extends the earlier results in the literature.
© 2008 A.T. Ademola, R. Kehinde and O.M. Ogunlaran. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.